Mathematics Faculty Articles

Title

Existence of a Positive Solution for a Right Focal Dynamic Boundary Value Problem

Document Type

Article

Publication Date

2014

Publication Title

Nonlinear Dynamics and Systems Theory

Keywords

fixed point theorem, dynamic equation, time scale, functional

ISSN

1562-8353

Volume

14

Issue/No.

1

First Page

76

Last Page

83

Abstract

In this work, an application is made of an extension of the Leggett- Williams fixed point theorem to a second-order right focal dynamic boundary value problem which requires neither of the functional boundaries to be invariant. In con- clusion, two nontrivial examples are provided.

Find in your library

Share

COinS